# SDR AWXA960337

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Outflow Vlv
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CMH - FLT 2686 - CMH-EWR - AIR TURNBACK, LOSS OF CABIN PRESSURE.  CREW DESCENDED TO 10,000 FEET.  REMOVED AND REPLACED OUTFLOW VALVE IAW 21-31-51.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLERS NR 1 AND NR 2 AS PRECAUTION IAW 21-31-34.  RESTOWED CABIN MASKS.  REMOVED AND REPLACED USED OXYGEN GENERATORS IAW 35-23-00.  FOUND LOOSE CONNECTOR.  (M)
